# SDR CALA2025022502468

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 124,381 hours, 19,097 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FUEL CONFIG CAS IN CRZ. IMBALNCE OF 1900LBS. FM  SUGGESTED POSS FUEL LEAK  RTRNED TO LHR. CREW DEBRIEF C/OUT ON A/C RTN - REF MADE TO LP 3937863 - LEFT CTR FUEL PUMP INOP AS PER MEL 2822G. NIL FUEL LEAKS FOUND ON ARRIVAL. CREW BALANCED FUEL INBOUND, LEFT & RIGHT WING TANK BOTH INDICATE 35.8 / CTR TANK INDICATES 0.0. BOTH FLT DECK AND WING GAUGES INDICATE SAME TOTALS. DURING DEBRIEF DISCUSSED FLT CREW INSTRUCTION AND SW POSITION FOR DEPARTURE WITH ALL CREW. SUSPECT A/C DEPARTED WITH NO CROSSFEED VALVE SELECTED TO ON POSITION AS PER FLIGHT CREW INSTRUCTION IN MEL. TOMC INFORMED.
